Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Pseudogout Attack after Pegfilgrastim Administration in Anaplastic Large Cell Lymphoma
Mayumi HatayamaKatsuya IkutaMasatomo IshiohTakeshi SaitoYasumichi TokiMasayo YamamotoMotohiro ShindoYoshihiro TorimotoToshikatsu Okumura
Author information
JOURNALS OPEN ACCESS

2018 Volume 57 Issue 12 Pages 1779-1782

Details
Abstract

A 67-year-old man with relapsed anaplastic large cell lymphoma received salvage chemotherapy, and pegfilgrastim was used to prevent febrile neutropenia. On day 18 of chemotherapy, he developed a pseudogout attack. Although the first symptoms improved, another pseudogout attack occurred when he received the second course of chemotherapy and pegfilgrastim. Filgrastim was then used for the third course of chemotherapy, and a pseudogout attack did not occur. The serum granulocyte-stimulating factor (G-CSF) level was extremely elevated only when pegfilgrastim was used, suggesting a relationship between pseudogout and G-CSF. Pseudogout should be recognized as an adverse effect of pegfilgrastim.

Information related to the author
© 2018 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top